International Journal
Year of publication
2018
Volume
26
Issue
6
Pagination
3579-3593
DOI
10.1109/TFUZZ.2018.2838063
Journal
IEEE Transactions on Fuzzy Systems
ISSN Number
1063-6706
Yatsalo, B., y L. Martínez. «Fuzzy Rank Acceptability Analysis: A Confidence Measure Of Ranking Fuzzy Numbers». Ieee Transactions On Fuzzy Systems, 2018, pp. 3579-3593.
Altamente citado
Off
Hot paper
Off
Número especial
Off
Cuartil
Q1
International Journal
Year of publication
2003
Publisher
Elsevier
Volume
137
Pagination
71-83
Journal
Fuzzy Sets and Systems
Number
1
URL
http://www.sciencedirect.com/science/article/pii/S0165011402004335
Chiclana, F., et al. «A Note On The Reciprocity In The Aggregation Of Fuzzy Preference Relations Using Owa Operators». Fuzzy Sets And Systems, 1, Elsevier, 2003, pp. 71-83.
Altamente citado
Off
Hot paper
Off
Número especial
Off